Functional Analysis and Its Applications

, Volume 46, Issue 3, pp 161–172

Harmonic analysis on spherical homogeneous spaces with solvable stabilizer

Article

Abstract

For all spherical homogeneous spaces G/H, where G is a simply connected semisimple algebraic group and H a connected solvable subgroup of G, we compute the spectra of representations of G on spaces of regular sections of homogeneous line bundles over G/H.

Key words

algebraic group homogeneous space spherical subgroup representation semigroup 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2012

Authors and Affiliations

  1. 1.Department of Mechanics and MathematicsMoscow State UniversityMoscowRussia

Personalised recommendations